# SDR ASAA2021070535296

- Difficulty date: July 5, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 48,572 hours, 14,461 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Out Of Rig
- Location: Lt Ram Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATES ON RECALL, EXTINGUISHES ON RESET. GROUNDED - YES.  PZTC BITE SHOWS NO FAULTS. FOUND LEFT RAM AIR ACTUATOR OUT OF RIG-ADJUSTED PER INSTALLATION B737-800 AMM 21-51-21 OP CK GOOD. RAN LEFT PACK WITH NO DEFECTS NOTED.
